# SDR COMA0060665

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cut
- Location: Fuselage
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 295 AT RBL 9 WAS GROUND INTO WHEN REMOVING FLOORBEAM RBL 9 DURING ACCOMPLISHMENT OF SB 601R-53-027.  REPAIRED BEAM IAW WVAC EO 601R-53-1591.
